# SDR COEA2011110726919

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stiffener
- Part number: S55171200XXX
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: LT HORIZONTAL ELEVATOR COVE HAS 6 STIFFENERS WITH CORROSION BETWEEN RIB 2 AND 3.  (ALL 6 LENGTH 4", WIDTH 1").  4 STIFFENERS FABRICATED AND INSTALLED; PN S55171200202, PN S55171200204, PN S55171200206, PN S55171200208; 2 STIFFENERS REPLACED WITH OEM PARTS PN S55171200214 AND PN S55171200216.
